# SDR SWAA2022051200348

- Difficulty date: April 27, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 BF CORRODED ALONG EDGE A225-002 / [01] EVALUATED CORRODED AREA ON FLOOR PNL 140BF FOUND LENGTH OF CORROSION MORE THEN 20' IS OUT OF LIMITS I.A.W SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL FOR NEW PNL AS 2024-T3 .071  A TAG#A122584 I.A.W MM 25-52-01-201-801;[03] VERIFIED ITEMS 1 AND 2;[04] STARTED DRILLING AND TRIMMING NEW PNL I.A.W MM 25-52-01-201-801;[05] FINISHED DRILLING AND TRIMMING NEW FLOOR PNL I.A.W MM 25-52-01-201-801;[06] VERIFIED STEP 4 AND 5;[07] OK GIVEN TO TREAT AND PRIME;[08] ALODINED TOP AND BOTTOM SIDE OF FLOOR PNL AND PRIMED BOTTOM SIDE OF FLOOR PNL I.A.W MM 51-21-72-370-802;[09] JOB COMPLETE; AUDIT C/W
